# SDR RAIA00110012

- Difficulty date: October 21, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145066
- Aircraft time: 7,916 hours, 6,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522460015
- Condition: Corroded
- Part time: 7,916 hours, 6,501 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MX-STL- DURING MAINTENANCE CHECK FOUND CORROSION ON FWD GUSSET AT CENTER LINE FRAME 18 BETWEEN Y AXIS 0.0 AND -.459. MAINTENANCE REMOVED AND REPLACED FWD GUSSET AT CENTER LINE FRAME 18 Y AXIS 0.0-.459 IAW EMB145 SRM
